Alert archive / Texas / Wind Advisories in 2011
Wind Advisory 1, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this wind advisory at Jan 20, 2011, 3:58 AM CST for 6 counties in Texas. It took effect at Jan 20, 2011, 4:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 20, 2011, 3:58 AM CST (09:58 UTC)
- In effect from
- Jan 20, 2011, 4:00 PM CST
- Expired
- Jan 20, 2011, 3:07 PM CST
- In force
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Calhoun County, TX, Kleberg County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX
The radar
The Corpus Christi radar (KCRP), 34 km from the middle of the area, began a volume at 10:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 10.0 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 816 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
171 WWUS74 KCRP 200958 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 358 AM CST THU JAN 20 2011 ...STRONG COLD FRONT WILL MOVE ACROSS SOUTH TEXAS THIS AFTERNOON... .A STRONG COLD FRONT WILL MOVE ACROSS THE AREA THROUGH THE DAY WITH WINDS SHIFTING TO THE NORTH AND INCREASING TO 25 TO 35 MPH BEHIND THE COLD FRONT BY LATE AFTERNOON. STRONG WINDS WILL PERSIST NEAR THE COAST INTO THE EVENING HOURS BEFORE DIMINISHING OVERNIGHT. TXZ242>247-202200- /O.NEW.KCRP.WI.Y.0001.110120T2200Z-110121T0600Z/ KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI... PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...MATHIS... ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA 358 AM CST THU JAN 20 2011 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT. WINDS WILL SHIFT TO THE NORTH AND INCREASE TO 25 TO 35 MPH BY LATE AFTERNOON. STRONG WINDS WILL PERSIST NEAR THE COAST INTO THE EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER. && $$ TE
3 follow-up statements
310 WWUS74 KCRP 201339 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 739 AM CST THU JAN 20 2011 ...DENSE FOG OVER SOUTH TEXAS THIS MORNING BEFORE A STRONG COLD FRONT MOVES INTO THE AREA BY THIS AFTERNOON... .A STRONG COLD FRONT WILL MOVE ACROSS THE AREA THROUGH THE DAY WITH WINDS SHIFTING TO THE NORTH AND INCREASING TO 25 TO 35 MPH BEHIND THE COLD FRONT BY LATE AFTERNOON. THE STRONG WINDS WILL PERSIST NEAR THE COAST INTO THE EVENING HOURS BEFORE DIMINISHING OVERNIGHT. TXZ242>247-201945- /O.NEW.KCRP.FG.Y.0005.110120T1339Z-110120T1800Z/ /O.CON.KCRP.WI.Y.0001.110120T2200Z-110121T0600Z/ KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI... PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...MATHIS... ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA 739 AM CST THU JAN 20 2011 ...DENSE FOG ADVISORY IN EFFECT UNTIL NOON CST TODAY... ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. A WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT. AREAS OF DENSE SEA HAS MOVED INTO THE COASTAL PLAINS EARLY THIS MORNING. THE DENSE FOG WILL LINGER THROUGH THE MORNING HOURS UNTIL THE COLD FRONT ARRIVES AROUND NOON. THE VISIBILITIES WILL RAPIDLY IMPROVE WHEN THE COLD FRONT MOVES IN. WINDS WILL SHIFT TO THE NORTH AND INCREASE TO 25 TO 35 MPH BY LATE AFTERNOON. STRONG WINDS WILL PERSIST NEAR THE COAST INTO THE EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER. A DENSE FOG ADVISORY MEANS THAT FOG HAS REDUCED VISIBILITIES TO ONE-QUARTER OF A MILE OR LESS FOR 2 OR MORE HOURS. && $$ TXZ230>234-240-241-201800- /O.NEW.KCRP.FG.Y.0005.110120T1339Z-110120T1800Z/ MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-DUVAL-JIM WELLS- INCLUDING THE CITIES OF...CALLIHAM...CROSS...LOMA ALTA...TILDEN... GEORGE WEST...THREE RIVERS...BEEVILLE...GOLIAD...VICTORIA... FREER...BENAVIDES...SAN DIEGO...ALICE...ORANGE GROVE 739 AM CST THU JAN 20 2011 ...DENSE FOG ADVISORY IN EFFECT UNTIL NOON CST TODAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. AREAS OF DENSE FOG WILL LINGER OVER THE BRUSH COUNTRY TO THE VICTORIA CROSSROADS THIS MORNING IN A REGION A LIGHT WINDS IN ADVANCE OF THE COLD FRONT. THE COLD FRONT WILL MOVE THROUGH THE AREA BY LATE THIS MORNING WITH VISIBILITIES IMPROVING BY NOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS THAT FOG HAS REDUCED VISIBILITIES TO ONE-QUARTER OF A MILE OR LESS FOR 2 OR MORE HOURS. && $$ TE/TMT
219 WWUS74 KCRP 201646 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1046 AM CST THU JAN 20 2011 ...DENSE FOG ADVISORY CANCELLED AS STRONG COLD FRONT MOVES INTO THE AREA... .A STRONG COLD FRONT WILL CONTINUE TO MOVE THROUGH THE AREA TODAY WITH WINDS SHIFTING TO THE NORTH AND INCREASING TO 25 TO 35 MPH BEHIND THE COLD FRONT BY LATE AFTERNOON. THE STRONG WINDS WILL PERSIST NEAR THE COAST INTO THE EVENING HOURS BEFORE DIMINISHING OVERNIGHT. TXZ242>247-210100- /O.CAN.KCRP.FG.Y.0005.000000T0000Z-110120T1800Z/ /O.CON.KCRP.WI.Y.0001.110120T2200Z-110121T0600Z/ KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI... PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...MATHIS... ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA 1046 AM CST THU JAN 20 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT... ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE DENSE FOG ADVISORY. A WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT. DENSE FOG HAS MIXED OUT AND VISIBILITIES HAVE IMPROVED ACROSS SOUTH TEXAS AS A STRONG COLD FRONT BEGINS TO MOVE THROUGH THE AREA. WINDS WILL SHIFT TO THE NORTH AND INCREASE TO 25 TO 35 MPH BY LATE AFTERNOON. STRONG WINDS WILL PERSIST NEAR THE COAST INTO THE EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER. && $$ TXZ230>234-240-241-201800- /O.CAN.KCRP.FG.Y.0005.000000T0000Z-110120T1800Z/ MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-DUVAL-JIM WELLS- INCLUDING THE CITIES OF...CALLIHAM...CROSS...LOMA ALTA...TILDEN... GEORGE WEST...THREE RIVERS...BEEVILLE...GOLIAD...VICTORIA... FREER...BENAVIDES...SAN DIEGO...ALICE...ORANGE GROVE 1046 AM CST THU JAN 20 2011 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE DENSE FOG ADVISORY. FOG HAS MIXED OUT AND VISIBILITIES HAVE IMPROVED AS A STRONG COLD FRONT BEGINS TO MOVE THROUGH THE AREA. $$ RH/79
974 WWUS74 KCRP 202107 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 307 PM CST THU JAN 20 2011 ...WIND ADVISORY IS CANCELLED... .WHILE STRONG GUSTY WINDS WILL BE POSSIBLE THROUGH MID AFTERNOON ACROSS THE COASTAL COUNTIES...WINDS WILL GRADUALLY LESSEN AND PROLONGED STRONG WINDS FOR LATE THIS AFTERNOON AND EVENING ARE NO LONGER EXPECTED. TXZ242>247-202215- /O.CAN.KCRP.WI.Y.0001.110120T2200Z-110121T0600Z/ KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI... PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...MATHIS... ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA 307 PM CST THU JAN 20 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE WIND ADVISORY THAT WAS IN EFFECT FOR LATE THIS AFTERNOON AND EVENING. $$ RH/79
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Jan 19, 11:44 PM CST, 4 hours 14 minutes earlier.
Area forecast discussion, Jan 19, 11:44 PM CST, 4 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1144 PM CST WED JAN 19 2011 .DISCUSSION...UPDATED AVIATION DISCUSSION FOR 06Z TAFS. && .AVIATION...LOW VFR STRATOCU ACROSS THE EASTERN HALF OF THE CWA IS EXPECTED TO SLOWLY BUILD DOWN AS THE LLJ WEAKENS AND WINDS ALOFT SHIFT TO THE SOUTHWEST. STILL EXPECT LIFR TO VLIFR CIGS WITH MVFR/IFR VIS BEGINNING RIGHT AROUND 12Z. WINDS ARE EXPECTED TO BE LIGHT THROUGH MID MORNING AHEAD OF A STRONG COLD FRONT AND CIGS MAY STAY LIFR OR IFR THROUGH 16-18Z. THE STRONG COLD FRONT IS EXPECTED TO PASS THROUGH KLRD AROUND 16Z AND THROUGH THE EASTERN TAF SITES BETWEEN 17Z AND 19Z. MOISTURE IS VERY LIMITED ABOVE 900MB SO DO NOT EXPECT ANY RAINFALL WITH THE FRONT. WINDS WILL BE STRONG OUT OF THE NORTH BEHIND THE FRONT WITH GUSTS TO 30-35 KNOTS. WINDS WILL SLOWLY DIMINISH AFTER SUNSET THROUGH THE END OF THE TAF PERIOD. && .PREV DISCUSSION... /ISSUED 1001 PM CST WED JAN 19 2011/ DISCUSSION...VFR TO HIGH MVFR STRATUS DECK DEVELOPING ACROSS THE COASTAL PLAINS THIS EVENING IN CONJUNCTION WITH A 25-30 KT LLJ. AREAS OF FOG ARE ALSO EXPECTED TO DEVELOP AS DEWPOINTS CONTINUE TO INCREASE AHEAD OF THE NEXT STRONG COLD FRONT THAT WILL MOVE THROUGH THE REGION ON THURSDAY. TEMPERATURES ACROSS THE EAST WILL LIKELY STAY STEADY OR EVEN RISE OVERNIGHT. PUT AREAS OF SEA FOG IN THE FORECAST FOR THE BAYS AND NEARSHORE WATERS FOR THURSDAY MORNING UNTIL THE FRONT PASSES THROUGH. WINDS ARE EXPECTED TO WEAKEN AHEAD OF THE FRONT AND DEWPOINTS HAVE RISEN INTO THE LOWER 60S OVER WATER TEMPERATURES IN THE MID 50S. DYNAMICS ARE PRETTY GOOD WITH THE FRONT...HOWEVER MOISTURE IS LACKING ABOVE 900MB...SO DO NOT EXPECT MUCH IF ANY RAINFALL. INCREASED WINDS TO MATCH UP MORE WITH THE NAM FOR THURSDAY AFTERNOON BEHIND THE COLD FRONT. IT WILL BE BREEZY AND IT APPEARS THAT WINDS MAY GET NEAR WIND ADVISORY CRITERIA...AS BUFKIT SOUNDINGS SHOW WINDS GUSTING TO AROUND 35 KNOTS WITH THE MOMENTUM TRANSFER. HOWEVER...IT WILL BE RELATIVELY STABLE BEHIND THE FRONT...ESPECIALLY ALONG THE COAST...SO ALL OF THE THIS MAY NOT BE REALIZED. STRONG OFFSHORE WINDS ARE ALSO EXPECTED OVER THE GULF WATERS...AND GUSTS TO GALE FORCE ARE POSSIBLE. PREV DISCUSSION... /ISSUED 630 PM CST WED JAN 19 2011/ DISCUSSION...SEE UPDATED AVIATION DISCUSSION. AVIATION...ANOTHER POOR AVIATION WX NIGHT ON TAP FOR TONIGHT. MOISTURE WILL STREAM NORTH OFF THE GULF A SRLY LOW LEVEL FLOW INCREASES. INCREASE IN DEWPOINTS SHOWN BY THE MODELS SUGGEST LOW STRATUS WILL DEVELOP BY MIDNIGHT IN ALL BUT THE FAR WEST. A 30-35 KT SRLY LOW LEVEL JET AROUND 2000 FT AGL W/ SW FLOW ABOVE THAT WILL HELP KEEP THE STRATUS AT MVFR LEVELS INITIALLY...HOWEVER LATE IN THE NIGHT THE WINDS WILL BEGIN TO WEAKEN IN ADVANCE OF THE NEXT COLD FRONT AND THIS WILL ALLOW THE STRATUS TO BUILD DOWN LIKELY REACHING LIFR LEVELS BETWEEN 9Z AND 12Z IN MOST AREAS. THERE IS A CHANCE FOR STRATUS TO BUILD ALL THE WAY TO THE SFC LEADING TO DENSE FOG AND 100 FT CIGS...HOWEVER WHETHER WINDS WEAKEN ENOUGH TO ALLOW THIS IS DIFFICULT TO SAY FOR CERTAIN AND FOR NOW WILL ONLY SHOW THIS HAPPENING IN ALI WHERE CONDITIONS WILL BE MOST FAVORABLE AROUND SUNRISE. DEWPOINTS REACHING THE 60S AND SSTS IN THE MID 50S ALSO SUGGESTS POTENTIAL FOR SEA FOG...ESP BETWEEN 12Z AND 18Z IN ADVANCE OF THE FRONT. GIVEN THIS AND A VERY STABLE MOIST LAYER BELOW A STRONG INVERSION...EXPECT THE LIFR CONDITIONS WILL PERSIST THROUGH NOON...NOT IMPROVING UNTIL AFTER 18Z WHEN A STRONG COLD FRONT PUSHES THROUGH THE REGION AND LEADS TO CIGS RISING TO MVFR LEVELS. STRONG NRLY GUSTS OF 30-35 KTS ARE POSSIBLE BEHIND THE FRONT IN THE AFTN. THE COLD/DRY AIR WILL INCREASE IN DEPTH AND SHOULD PROVIDE VFR CONDITIONS JUST BEYOND THE TAF PERIOD. PREV DISCUSSION... /ISSUED 302 PM CST WED JAN 19 2011/ SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...SURFACE RIDGE AXIS NOW EAST OF THE AREA...TURNING FLOW BACK OFF THE GULF WITH INCREASING MOISTURE AND CLOUDS. MAIN SHORT TERM FOCUS IS ON THE NEXT IN THE PARADE OF COLD FRONTS TO PUSH THROUGH SOUTH TEXAS AROUND MIDDAY THURSDAY. MOISTURE DOES NOT APPEAR TO BE ABLE TO BUILD FAST ENOUGH TO PRODUCE PRECIP OUT AHEAD OF THE FRONT EXCEPT FOR ISOLATED SPRINKLES OR LIGHT SHOWERS OVER THE FAR NORTHEAST CWA. UNLIKE THE LAST FRONT...THIS ONE HAS ARCTIC AIR BEHIND IT...STUNTING HIGH TEMPERATURES ON THURSDAY AND ALLOWING FOR VERY COOL TEMPERATURES THURSDAY NIGHT INTO FRIDAY MORNING. TEMPERATURES MAY GET TO AROUND THE FREEZING MARK IN TYPICALLY COOL PARTS OF THE NORTHERN TIER OF COUNTIES...BUT A WIDESPREAD HARD FREEZE APPEARS UNLIKELY. WINDS WILL PICK UP AFTER THE FRONTAL PASSAGE THURSDAY AFTERNOON...ESPECIALLY OVER THE WATER WHERE WINDS AND WAVES WILL BUILD QUICKLY AND REMAIN HIGH THROUGH THURSDAY NIGHT. SOME ELEVATED FIRE DANGER EXISTS THURSDAY AFTERNOON...BUT IT LOOKS AS THOUGH RELATIVE HUMIDITY LEVELS WILL REMAIN ABOVE CRITERIA WHILE WIND SPEEDS ARE ELEVATED. LONG TERM (FRIDAY THROUGH WEDNESDAY)...EFFECTS OF HIGH PRESSURE AND ASSOCIATED SUBSIDENCE WILL ALLOW FOR MOSTLY SUNNY SKIES BUT BELOW NORMAL TEMPERATURES FOR FRIDAY. LOCATIONS ACROSS THE EASTERN COASTAL PLAINS MAY STRUGGLE TO REACH THE LOWER 50S WHILE WESTERN AREAS OF THE BRUSH COUNTRY WILL WARM TO AROUND 60 DEGREES. HIGH PRESSURE PULLS AWAY OVER THE WEEKEND ALLOWING FOR RETURN FLOW OF MOISTURE FROM GULF OF MEXICO AND NEAR SEASONABLE TEMPERATURES. ISENTROPIC LIFT PROG TO BECOME SUFFICIENT ENOUGH FOR -RA SHOWERS SUNDAY AFTERNOON AHEAD OF ANOTHER COLD FRONT WHICH IS SLATED TO MOVE THROUGH S TEXAS SUNDAY NIGHT. DYNAMIC FORCING ALONG COLD FRONT WILL LEAD TO ADDITIONAL CHANCES OF SHOWERS ACROSS PRIMARILY COASTAL PLAINS SUNDAY NIGHT. LONG RANGE MODELS ARE IN BETTER AGREEMENT WITH TIMING AND STRENGTH OF FRONT SO CONFIDENCE IS HIGHER TODAY THAN PREVIOUS SHIFTS. HIGH PRESSURE PROG TO BUILD INTO AREA AFTER SUNDAY NIGHT FROPA ALLOWING FOR PARTLY TO MOSTLY SUNNY SKIES FOR THE FIRST HALF OF NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 56 68 37 53 36 / 10 20 10 0 0 VICTORIA 55 63 32 54 31 / 10 20 10 0 0 LAREDO 57 69 37 61 40 / 10 10 0 0 0 ALICE 56 66 35 56 34 / 10 10 0 0 0 ROCKPORT 55 66 38 49 37 / 10 20 10 0 0 COTULLA 50 62 31 59 32 / 10 10 0 0 0 KINGSVILLE 55 68 36 56 35 / 10 20 0 0 0 NAVY CORPUS 57 68 42 52 40 / 10 20 10 0 0 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && AK/84...SHORT TERM AK/84...LONG TERM
Hazardous weather outlook, Jan 19, 4:30 AM CST, 23 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 430 AM CST WED JAN 19 2011 GMZ230-235-250-255-270-275-TXZ229>234-239>247-201030- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 430 AM CST WED JAN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT AREAS OF FOG ACROSS SOUTH TEXAS MAY REDUCE VISIBILITIES TO LESS THAN A MILE WITH A FEW LOCATIONS LESS THAN 1/4 OF A MILE LATE TONIGHT. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY DENSE FOG RESTRICTING VISIBILITIES TO ONE-QUARTER OF A MILE OR LESS WILL BE POSSIBLE ACROSS SOUTH TEXAS AND PORTIONS OF THE ADJACENT WATERS ON THURSDAY MORNING. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED ON THURSDAY AND FRIDAY BEHIND A STRONG COLD FRONT WHICH WILL MOVE THROUGH THE COASTAL WATERS BY THURSDAY AFTERNOON AND EVENING. SMALL CRAFT ADVISORY CONDITIONS ARE AGAIN EXPECTED ON MONDAY AS ANOTHER COLD FRONT MOVES THROUGH THE COASTAL WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TE/MB
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 4:12 AM CST | Small Craft Advisory | CRP | 31 hr | |
| Jan 20, 7:34 AM CST | Marine Dense Fog Advisory | CRP | 6 hr | |
| Jan 20, 7:39 AM CST | Dense Fog Advisory | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 7 more | 3 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.